Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 574, NWS Norman, OK

September 25, 2007Bryan County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Sep 25, 2007, 7:10 PM CDT for Bryan County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 25, 2007, 7:10 PM CDT (00:10 UTC)
Expired
Sep 25, 2007, 8:00 PM CDT
In force
50 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Bryan County, OK

The radar

The Norman radar (KTLX), 179 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 3:12 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Sep 25, 3:12 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
312 PM CDT TUE SEP 25 2007

.DISCUSSION...
COLD FRONT CONT TO PUSH S/SE ACROSS SOUTHERN OK THIS AFTN. THIS
MOVEMENT SHOULD CONT OVERNIGHT ALTHOUGH AT A SLOWER PACE. LOW LEVEL
FLOW RIDING UP OVER THE SFC BOUNDARY OVERNIGHT SHOULD LEAD TO
SHWRS/TSTMS CONT ACROSS SOUTHERN HALF OF AREA. WILL KEEP SOME HIGHER
POPS IN THESE AREAS. COLD FRONT WILL STALL AND GRADUALLY WASH OUT
ACROSS N TX TOMORROW WITH SE SFC WINDS RETURNING ACROSS HIGH PLAINS
INTO WESTERN OK/WESTERN NORTH TX. THIS COULD LEAD TO A FEW
UPSLOPE/WAA SHWRS DEVELOPING TO OUR WEST WED AFTN AND THEN MOVING
INTO WESTERN PARTS OF AREA WED EVENING. THIS COULD CONT TO AFFECT
WESTERN SECTION THROUGH THU WITH AID OF MID LEVEL WAVE DEPICTED BY
GFS.

DRY CONDITIONS AND SLIGHTLY WARMER TEMPS EXPECTED LATE WEEK INTO THE
WEEKEND BEFORE ANOTHER SFC COLD FRONT ENTERS THE PICTURE SAT NIGHT
INTO SUN. COULD SEE A FEW STORMS IN ADVANCE OF THE FRONT NEAR
DRYLINE/SFC TROUGH SAT AFTN ACROSS NW WITH CHANCES EXPANDING SOUTH
AND EAST SAT NIGHT INTO SUN AS MAIN BOUNDARY WORKS ITS WAY SOUTH.
QUITE A BIT MORE DISAGREEMENT IN THE MODELS TODAY WITH RESPECT TO
THIS WEEKENDS SYSTEM SO WILL NOT MAKE ANY DRASTIC CHANGES AND STAY
CLOSER TO GFS. THE GFS REMAINS PROGRESSIVE... BUT ACTIVE AS SEVERAL
STRONG WAVES CONT TO MOVE INTO PACIFIC NW AND THEN TRANSLATE QUICKLY
EAST ACROSS THE CONUS DURING THE EXTENDED. WILL KEEP LOW POPS GOING
FROM THE WEEKEND INTO EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  60  80  61  85 /  30  20  10  10
HOBART OK         58  81  62  86 /  30  20  20  20
WICHITA FALLS TX  64  84  65  87 /  50  30  20  10
GAGE OK           47  80  58  85 /  10  10  20  20
PONCA CITY OK     56  78  57  83 /  20  10  10  10
DURANT OK         68  83  65  86 /  60  30  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

24/30
Hazardous weather outlook, Sep 25, 12:00 PM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT TUE SEP 25 2007

OKZ004>048-050>052-TXZ083>090-261200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT TUE SEP 25 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS ARE UNLIKELY THROUGH TONIGHT.

DISCUSSION...
SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS AFTERNOON
ACROSS PARTS OF WESTERN NORTH TEXAS AND THE SOUTHEASTERN HALF OF
OKLAHOMA... AHEAD OF A COLD FRONT THAT WILL MOVE INTO FAR
SOUTHEASTERN OKLAHOMA EARLY THIS EVENING. THE PRESENCE OF MODERATELY
UNSTABLE CONDITIONS AND ABUNDANT MOISTURE AHEAD OF THE FRONT WILL
SUPPORT A FEW STRONG THUNDERSTORMS WITH HEAVY RAIN... BUT RELATIVELY
WEAK WINDS ALOFT WILL LIMIT THE CHANCES OF SEVERE THUNDERSTORMS.
THUNDERSTORM CHANCES WILL DIMINISH FROM NORTHWEST TO SOUTHEAST
THROUGH THE AFTERNOON AND EARLY EVENING AS THE COLD FRONT MOVES
SOUTHEAST.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY SEP 26.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...10 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
A CHANCE OF THUNDERSTORMS WILL LINGER ACROSS SOUTHEAST OKLAHOMA
INTO WEDNESDAY. A FEW THUNDERSTORMS WILL ALSO BE POSSIBLE IN THE
WESTERN PARTS OF OKLAHOMA AND NORTH TEXAS LATE WEDNESDAY NIGHT INTO
THURSDAY. THUNDERSTORM CHANCES WILL INCREASE AGAIN OVER MUCH OF THE
AREA DURING THE WEEKEND AND CONTINUE INTO MONDAY AS ANOTHER COLD
FRONT MOVES ACROSS THE SOUTHERN PLAINS.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.

24

In the hours before

Special weather statement, Sep 25, 5:09 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
509 PM CDT TUE SEP 25 2007

OKZ025-252230-
OKLAHOMA OK-
509 PM CDT TUE SEP 25 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR OKLAHOMA COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL OKLAHOMA CITY AT 509
PM CDT...MOVING EAST AT 15 MPH.

SHORT PERIOD OF VERY HEAVY RAINFALL CAN BE EXPECTED. SMALL HAIL IS
POSSIBLE.

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

WR
Special weather statement, Sep 25, 5:41 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
541 PM CDT TUE SEP 25 2007

OKZ025-026-030-252315-
LINCOLN OK-OKLAHOMA OK-POTTAWATOMIE OK-
541 PM CDT TUE SEP 25 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN...OKLAHOMA AND
POTTAWATOMIE COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER HARRAH AT 541 PM CDT...MOVING
EAST AT 15 MPH.

HAIL TO ABOUT HALF AN INCH IN DIAMETER IS POSSIBLE... ALONG WITH
VERY HEAVY RAIN.

PEOPLE IN LINCOLN...OKLAHOMA AND POTTAWATOMIE COUNTIES SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT
FOR THREATENING WEATHER CONDITIONS.

CMS
Special weather statement, Sep 25, 6:15 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
615 PM CDT TUE SEP 25 2007

OKZ052-252345-
BRYAN OK-
615 PM CDT TUE SEP 25 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER MATOY AT 615 PM CDT...MOVING
EAST AT 5 MPH.

SMALL HAIL AND WINDS AND VERY HEAVY RAINFALL ARE LIKELY.

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 6:14 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward30 min
Sep 26, 6:30 PM CDTSevere Thunderstorm WarningOUNRoger Mills45 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.